# SDR SWAA2021081895038

- Difficulty date: July 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 914 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS914 RBL12 WL170. ; / [01] REMOVED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914; RBL12; WL170 PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914; RBL12; WL170 PER SRM 51-40-02-0G-0 AND DWG 147A7221. OK TO INSTALL; [03] UPDATED MEASUREMENT TABLE; [04] VERIFIED LOCATED AND DRILLED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914; RBL12; WL170 PER SRM 51-40-02-0G-0 AND DWG 147A7221. OK TO INSTALL; [05] INSTALLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914; RBL12; WL170 PER SRM 51-40-02-0G-0 AND DWG 147A7221; [06] ASSIGNED PART TO JOB; [07] VERIFIED - INSTALLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914; RBL12; WL170 PER SRM 51-40-02-0G-0 AND DWG 147A7221; [08] VERIFIED - INSTALLED NEW SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT ACB BS914; RBL12; WL170 PER SRM 51-40-02-0G-0 AND DWG 147A7221
